Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

novembershadow

Veteran Member
  • Total Reviews

    0
  • Content Count

    155
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About novembershadow

  • Rank
    Member

Recent Profile Visitors

2425 profile views
  1. The worst was the fact that my acne got so much worse before it got better! Like I said, most of the scarring I have is due to the really bad breakouts I got during the course...everything just seemed to get more inflamed than usual. Otherwise during the course I just generally felt like I had a low-grade illness all the time, like mono or something...fatigue, joint paints, difficulty concentrating, irritability....and just feeling dehydrated all the time. It wasn't intolerable, but it was bad e
  2. thanks....the accutane really did change the entire texture of my skin...it still gets really shiny and oily when it's hot out, but my skin does feel really smooth and refined...although you can't see it in the after pics, I still have quite a bit of scarring and redness on my cheeks, but the front part of my face has stayed really clear.
  3. I'm only going to leave these pictures up for a few days...I think the results speak for themselves as to why it was worth all the horrible side effects: 2 months into accutane (january) awful!! http://server2.uploadit.org/files/novemberhorse-accu1.24.jpg (right side of face) 3.5 months into accutane (march) http://server2.uploadit.org/files/november...-accumar314.jpg (right side) http://server2.uploadit.org/files/november...-accumar316.jpg (left side) 4 months post-accutane (july) ht
  4. I promised I wouldn't forget to let people know how my accutane course worked out for me. I'm 21/f, took 40 mg a day for 2 months, 80 for 2 months (this worked out to exactly 120 mg/kg, the minimum cumulative dose for full remission). I'll be honest, I experienced some really nasty effects from accutane, but on the other hand, the severe acne I had before was pretty much destroying my life, so I am extremely grateful that I had the option to take it, and I would do it over again if I had to. Fi
  5. It sounds like you're not going to go for the accutane now, but I'll tell you a little about my experience in case you consider it in the future. I also devoted a full year to holistic methods of treatment with little success...sometimes I think the genetic component is too strong for diet to make a significant difference. Plus accutane and holistic treatments are not mutually exclusive...the latter will help keep you healthy during and your skin clear after accutane.I did have a lot of problem
  6. Yes! I just came here to post about this, but no need to make a separate post. I was on accutane for 4 months, reached 120 mg/kg dose...derm wanted me to go another 1-2 months but I started having hair thinning and joint pain and stopped. Now 3 months after taking the last pill my hair loss is getting worse. Probably hundreds of hairs a day if I were to comb them out...my drain is completely clogged every time I take a shower! And my idiot dermatologists 'doubts' its from the accutane...right
  7. Me...I experienced mild hair loss throughout the course, and was not on birth control...actually finished Accutane a month ago but my hair seems to be getting increasingly thinner. I'd upgrade it from mild to moderate hair loss now. It freaks me out that some people don't even get hair loss until 3 months or so AFTER they're finished, and then don't recover for like years...I'm hoping some people will chime in who did have hair loss during/after the course, but that it eventually went back to no
  8. ugh yes! Not that I had the most wonderful memory to begin with, but I'll literally read something and then not only do I forget the content of what I've read, I sometimes forget whether or not I've even read it to begin with. And forget trying to actually be creative in writing. I've been off accutane for about a month...I still feel very 'flat' mentally and have difficulty remembering things and staying focused. I'd say it's improved some, because it was much worse about a month ago, but still
  9. No, but cinnamon has been proven in a recent study (posted elsewhere on the forum) to significantly improve insulin sensitivity...anything that helps regulate insulin will probably indirectly balance stress hormones and eventually this will translate back to your skin. No it's not a miracle cure by any means, but a lot of small steps can make a difference to your skin and overall health in the long run. It's not going to cure your acne or anything, but it might help.
  10. I wouldn't apply cinnamon topically...the oils are potentially quite irritating. However I think it's really beneficial internally. I feel like my blood sugar levels have really stabilized over the past few weeks. I haven't even been taking it religiously, probably like 1/2 teapsoon 4-5 times a week, but wow. Obviously I haven't had formal glucose testing, but I can feel when my blood glucose is unstable throughout the day...since taking the cinnamon I don't get as much of a jittery 'rush' after
  11. so after riding my dumb baby horse and realizing he is a complete lunatic, I've realized there is a not improbabl chance that I'll break a bone of sustain some other kind of injury in the near future I know accutane slows the healing process, but has anyone ever actually had an accident or sports related injury while on it? What kind, and did you stop taking accutane... how did it heal, etc? If I were to say, break my wrist when aforementioned horse bucked me off and I was on accutane, would i
  12. To keep this short: Never worn makeup before, of any sort, ever. Have quite severe redmarks, scarring, and some active acne. Would like to be able to cover it up as much as possible WITHOUT aggravating my very acne prone and sensitive skin. An organic/all natural line would be great...I have heard a lot of people like everyday minerals or physician's formula...but honestly I have no idea where to start. I wouldn't know the difference between concealer and foundation...etc. I''d like to just
  13. I want to avoid using those mainstream shampoos/conditioners (or even the expensive salon versions) with sodium lauryl sulfate and all that other crap...but I'm having trouble finding a shampoo/conditioner combo that gives my hair good volume and shine.. partly this is from accutane-induced thinning and dryness, but I've noticed that the chemical-laden shampoos and conditioners are the ones that give your hair that nice bounce and shine. I have very fine, dull, thin, straight hair at the moment,
  14. so I managed to get a nice poison ivy rash on my arms, and spread it to my face...I have like hundreds of little itchy pink blister things on my forehead and around my nose, a few under my eye, and some along my cheekbone. I'm almost positive it's poison ivy, since I did step in a stupid patch of the stuff...however being on accutane I'm wondering if it's alright to put calamine lotion on my face, since it's kind of drying. The rash isn't extremely inflamed or serious, but it looks like crap and
  15. Yes I take ambien as well as accutane. My derm said it was not a problem...you should still ask your doctor, but I think it's fine. Haha ambien rules. It's the only thing that has ever allowed me to sleep normally.
×